PDA

View Full Version : Centurion effect



sand_nigg3r
09-24-2017, 09:37 PM
As a user with epilepsy the centurion cutscene makes this game unplayable for me. No other character causes this issue for me and would like for it to be toned down. This isn't another thread crying for centurion to be nerfed, just for the visual effect of his constant stun combos to be lessened.

Thank you.

Tundra 793
09-24-2017, 09:58 PM
Does the Raider's stun mixup affect you in the same way, if done in succession? If that's where the problem lies, the white screen flashes, it could be possible to add an option to tone that bit down at least.

sand_nigg3r
09-24-2017, 10:02 PM
Not that I've noticed atleast then again I've never been comboed against a wall by a Raider enough to say yes or no. If anything I'd say it's most probably a combination of the screen effect and the perspective shift during the pin.

Tundra 793
09-24-2017, 10:07 PM
Well, the white flashes could possibly get toned down, a little bit. But as with the rest of the Centurions kit, he's built to be a pain the *** through and through. Not sure what could be done to change the perspective changes without altering his kit completely.

UbiJurassic
09-25-2017, 12:10 AM
I'm deeply sorry to hear that the game is causing such issues, GNWHecate. We have added a number of visual customization options, but nothing that I can think off offhand that would lessen the visual discomfort. I'll be sure to bring this up to the team and see if there's something we can do to address the visual issues.

ChampionRuby50g
09-25-2017, 07:30 AM
In 4v4 modes, one thing I can think off perhaps would be to max debuff resistance. I think that lessens the effect of the white flash, but can't say for sure as I haven't played in a while and my memory isn't the best. Only annoying thing is it may stuff up your builds, but I hope that helps.

Halvtand
09-25-2017, 11:27 AM
As a user with epilepsy the centurion cutscene makes this game unplayable for me. No other character causes this issue for me and would like for it to be toned down. This isn't another thread crying for centurion to be nerfed, just for the visual effect of his constant stun combos to be lessened.
Thank you.


I'm deeply sorry to hear that the game is causing such issues, GNWHecate. We have added a number of visual customization options, but nothing that I can think off offhand that would lessen the visual discomfort. I'll be sure to bring this up to the team and see if there's something we can do to address the visual issues.

How about developing an "epilepsy mode" where full screen flashes like these are toned down to 25-50% of normal? Or perhaps even better, removed and replaced with a symbol (similar to the GB-symbol) that will be as obscuring, but not flashing?

DrinkinMyStella
09-25-2017, 11:36 AM
could you maybe try and turn the brightness down on the game would that help?